Accessibility navigation


A result on moments of volumes

Glaister, P. (1993) A result on moments of volumes. International Journal of Mathematical Education in Science and Technology, 24 (6). pp. 916-917. ISSN 1464-5211

Full text not archived in this repository.

To link to this article DOI: 10.1080/0020739930240616


Item Type:Article
Refereed:Yes
Divisions:Faculty of Science > School of Mathematical and Physical Sciences > Department of Mathematics and Statistics
ID Code:23673
Additional Information:This article appears in a collated section entitled 'Classroom Notes'. The DOI links to the whole section and not the individual article.
Publisher:Taylor & Francis

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation